Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Bounds for the fundamental solution of a parabolic equation


Author: D. G. Aronson
Journal: Bull. Amer. Math. Soc. 73 (1967), 890-896
DOI: https://doi.org/10.1090/S0002-9904-1967-11830-5
MathSciNet review: 0217444
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. G. Aronson, Isolated singularities of solutions of second order parabolic equations, Arch. Rational Mech. Anal. 19 (1965), 231-238. MR 179468
  • 2. D. G. Aronson and James Serrin, Local behavior of solutions of quasilinear parabolic equations, Arch. Rational Mech. Anal. 25 (1967), 81-122. MR 244638
  • 3. P. Besala, On a certain property of the fundamental solution of a linear parabolic equation the last coefficient of which is unbounded, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 11 (1963), 155-158. MR 152757
  • 4. A. M. Il'in, A. S. Kalashnikov and O. A. Oleinik, Second order linear equations of parabolic type, Russian Math. Surveys 17 No. 3 (1962), 1-143. MR 138888
  • 5. Avner Friedman, Partial differential equations of parabolic type, Prentice-Hall, Englewood Cliffs, N. J., 1964. MR 181836
  • 6. J. Nash, Continuity of solutions of parabolic and elliptic equations, Amer. J. Math. 80 (1958), 931-954. MR 100158


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11830-5

American Mathematical Society